# SDR CALA2024090302345

- Difficulty date: August 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 61,618 hours, 18,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 149N755096
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL FWD CUT-OUT SEAL RE TAINER OUTB AREA NEXT TO PROX SENSOR WITH CRACK. REMOVED SEAL SUPPORT CHANNEL AND REPLACED SUPPORT CHANNEL AND SE AL IAW B757 SRM 51-40-02 AND 20-10-23-424-010.
